# SDR CA130401011

- Difficulty date: March 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON APPROACH, THE CREW RECEIVED A LOW OIL PRESSURE WARNING ON ENGINE NR 1.  IT WAS SHUTDOWN AND A GO-AROUND WAS PERFORMED, FOLLOWED BY AN UNEVENTFUL SINGLE ENGINE LANDING.  POST FLIGHT INSPECTION REVEALED OIL LEAKAGE ON LOWER COWLS, NO ROTATION OF THE PROPELLER, BEARINGS 6 & 7 OIL SUPPLY PIPES BROKEN AND POWER TURBINE DAMAGES THE ENGINE WILL BE REMOVED AND FORWARDED OR INVESTIGATION AND REPAIR.
